de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

PAC-Bayesian Inequalities for Martingales

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons84206

Seldin,  Y
Department Empirical Inference, Max Planck Institute for Biological Cybernetics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Seldin, Y., Laviolette F, Cesa-Bianchi N, Shawe-Taylor, J., & Auer, P. (2012). PAC-Bayesian Inequalities for Martingales. IEEE Transactions on Information Theory, 58(12), 7086-7093. doi:10.1109/TIT.2012.2211334.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-B544-8
Abstract
We present a set of high-probability inequalities that control the concentration of weighted averages of multiple (possibly uncountably many) simultaneously evolving and interdependent martingales. We also present a comparison inequality that bounds expectation of a convex function of martingale difference type variables by expectation of the same function of independent Bernoulli variables. This inequality is applied to derive a tighter analog of Hoeffding-Azuma inequality.